MathSciNet Relay Station
MathSciNet bibliographic data
MR433201 46E10 (54C10)
Cambern, Michael Isomorphisms of $C\sb{0}(Y)$ onto $C(X)$. Pacific J. Math. 35 (1970), 307–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement